Alert archive / Indiana / Tornado Warnings in 2024

Tornado Warning 19, NWS Indianapolis, IN

May 26, 20244 counties in Indiana

NWS Indianapolis, IN issued this tornado warning at May 26, 2024, 10:20 PM EDT for 4 counties in Indiana. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2024, 10:20 PM EDT (02:20 UTC)
Expired
May 26, 2024, 10:35 PM EDT
In force
15 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Daviess County, IN, Greene County, IN, Knox County, IN, Martin County, IN

The radar

The Evansville,IN radar (KVWX), 92 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 7:27 PM EDTSevere Thunderstorm WatchSPC5 hr
May 26, 7:54 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2024-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2024-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1023 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
1329 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

332 
WFUS53 KIND 270220
TORIND
INC027-055-083-101-270245-
/O.NEW.KIND.TO.W.0019.240527T0220Z-240527T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Indianapolis IN
1020 PM EDT Sun May 26 2024

The National Weather Service in Indianapolis has issued a

* Tornado Warning for...
  Northeastern Knox County in southwestern Indiana...
  Northern Martin County in southwestern Indiana...
  Southeastern Greene County in southwestern Indiana...
  Northeastern Daviess County in southwestern Indiana...

* Until 1045 PM EDT.

* At 1020 PM EDT, a severe thunderstorm capable of producing a
  tornado was located 13 miles north of Washington, or 24 miles
  northeast of Vincennes, moving northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Odon, Elnora, Plainville, Sandborn, Newberry, Crane, and Burns
  City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3877 8715 3889 8721 3904 8682 3884 8670
TIME...MOT...LOC 0220Z 248DEG 44KT 3884 8710 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

GM
2 follow-up statements
131 
WWUS53 KIND 270227
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1027 PM EDT Sun May 26 2024

INC083-270236-
/O.CAN.KIND.TO.W.0019.000000T0000Z-240527T0245Z/
Knox IN-
1027 PM EDT Sun May 26 2024

...THE TORNADO WARNING FOR NORTHEASTERN KNOX COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 200 AM EDT for southwestern
Indiana.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
southwestern Indiana.

LAT...LON 3889 8710 3890 8709 3893 8712 3904 8682
      3885 8671 3879 8704
TIME...MOT...LOC 0226Z 246DEG 45KT 3887 8700 

$$

INC027-055-101-270245-
/O.CON.KIND.TO.W.0019.000000T0000Z-240527T0245Z/
Martin IN-Greene IN-Daviess IN-
1027 PM EDT Sun May 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR NORTHERN
MARTIN...SOUTHEASTERN GREENE AND NORTHEASTERN DAVIESS COUNTIES...

At 1026 PM EDT, a severe thunderstorm capable of producing a tornado
was located 11 miles south of Bloomfield, or 27 miles west of
Bedford, moving northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Odon, Elnora, Newberry, Crane, and Burns City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3889 8710 3890 8709 3893 8712 3904 8682
      3885 8671 3879 8704
TIME...MOT...LOC 0226Z 246DEG 45KT 3887 8700 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

GM
047 
WWUS53 KIND 270235
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1035 PM EDT Sun May 26 2024

INC027-055-101-270244-
/O.CAN.KIND.TO.W.0019.000000T0000Z-240527T0245Z/
Martin IN-Greene IN-Daviess IN-
1035 PM EDT Sun May 26 2024

...THE TORNADO WARNING FOR NORTHERN MARTIN...SOUTHEASTERN GREENE AND
NORTHEASTERN DAVIESS COUNTIES IS CANCELLED...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. However, damaging winds remain possible and a Severe 
Thunderstorm Warning remains in effect for the area.

A Tornado Watch remains in effect until 200 AM EDT for southwestern
Indiana.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
southwestern Indiana.

LAT...LON 3889 8710 3890 8709 3893 8712 3904 8682
      3885 8671 3879 8704
TIME...MOT...LOC 0232Z 248DEG 44KT 3890 8687 

$$

GM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this tornado warning went out at May 26, 8:45 PM EDT, 1 hour 35 minutes earlier. Its key messages:

  • Another round of thunderstorms arrives tonight, especially south.
  • Some of these storms may be severe with damaging winds the primary threat.
  • Shower chances and cooler temperatures Tuesday-Wednesday
  • Dry and Seasonable Thursday and Friday
  • Rain chances on Saturday and Sunday
Area forecast discussion, May 26, 8:45 PM EDT, 1 hour 35 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Indianapolis IN
845 PM EDT Sun May 26 2024

.KEY MESSAGES...

- Another round of thunderstorms arrives tonight, especially south.

- Some of these storms may be severe with damaging winds the primary
  threat.

- Shower chances and cooler temperatures Tuesday-Wednesday
- Dry and Seasonable Thursday and Friday
- Rain chances on Saturday and Sunday

&&

.MESOSCALE UPDATE...
Issued at 845 PM EDT Sun May 26 2024

Initial convection in our area near Vincennes appears to be rooted
within a deeper low-level moist layer returning northward.
Effective shear is sufficient for storm sustenance but so far
this cluster of multicells has not required organized rotation,
thus it is being carried by the mean cloud layer wind
northeasterly at about 35-40 mph. If it becomes rooted more
solidly within the near-surface layer, it would slow and turn
right with an easterly motion at about 25-30 mph. WoFs storm-scale
modeling shows limited signal in low-mid layer UH probabilities
so at this time such transition appears to be less likely.
Nevertheless, a marginal hail/wind threat may accompany these
multicells as move toward Bloomfield and Bedford over the next
hour.

Further west, and organized QLCS has evolved with a distinct rear
inflow jet and bowing segment now approaching Olney. Near the apex
of this bow and northward there is a low potential for
mesovortices, but 0-3-km shear vector magnitude and orientation
are only marginally supportive at best. Damaging winds will be
the main concern as this line crosses into Indiana around or just
before 10:00pm. The northern end of this line may tend to weaken
as it progresses north of returning richer low-level moisture and
instability. So the greatest severe threat is south of a Sullivan
to Bedford line, with a lower probability northward toward I-70.

&&

.SHORT TERM (This evening through Monday)...
Issued at 234 PM EDT Sun May 26 2024

Rest of This Afternoon...

Showers and lingering thunderstorms will continue to exit central
Indiana to the east and north into mid-afternoon. Behind this,
clouds will also gradually decrease from the south and west.
Temperatures will be able to rebound some, especially southwest.

Convective inhibition will persist for much of the afternoon as the
atmosphere recovers from the previous convection. Without much of a
trigger and with the inhibition, will keep PoPs low behind the
initial line for much of the period.

Later this afternoon, more convection will fire west of central
Indiana. Latest hi-res models have been slowing down this
convection's arrival time into central Indiana, but will still
increase PoPs higher into the chance category southwest by 23Z or
so.

Tonight...

An upper wave will be responsible for the forcing that generates the
convection to the west late this afternoon, and it will continue the
forcing into the area this evening. Southwest winds at the surface
and a continued moist flow at 850mb will bring in instability and
moisture to the area.

However, best instability will remain south of central Indiana, and
the storms should turn into that fuel.

Will go highest PoPs tonight in the south. Questions remain on
whether the southern storms will rob enough moisture to keep the
northern area from having much rain. With this possibility in play,
will go lower PoPs north with higher uncertainty.

The return of instability on southwest flow will keep the threat of
severe storms across central Indiana this evening. The main threat
will be across southern sections of the area where shear is best.
Depending how fast storms turn southeast into the better
instability, the threat could be farther south. Will monitor
closely, but stay weather aware.

After the initial complex of storms moves out of the area,
additional, weaker convection may develop as a cold front moves into
the area. Will keep PoPs going through the night.

Monday...

Most forcing will be east of central Indiana by 12Z Monday, but
enough may linger east for a few showers in the morning. Will keep
some slight chance PoPs there.

Otherwise, any forcing from the next upper wave should wait until
Monday night, so will go dry during the afternoon all areas.

Temperatures will get into the mid 70s for highs.

&&

.LONG TERM (Monday night through Sunday)...
Issued at 234 PM EDT Sun May 26 2024

Tuesday and Wednesday -

Models show strong ridging aloft over the Rockies and a broad upper
trough over Ontario and the Great Lakes. This cyclonic flow aloft
looks to impact Central Indiana on Tuesday and Wednesday as several
upper level forcing features pass within the flow on Tuesday,
Tuesday night and Wednesday. Meanwhile within the lower levels,
surface low pressure over the Great Lakes on Tuesday is expected to
push toward Quebec by Tuesday. This feature looks to keep cyclonic
flow across Central Indiana on through this time with several weak
surface trough axes looking to pass. Deep moisture fails to arrive,
especially given our northwest continental flow, but forecast
soundings show some weak instability. Thus at least a small chance
for showers and storms seem reasonable. Again, washout days are not
expected, but pop-up showers with diurnal heating and weak forcing
aloft cannot be ruled out yet. Cooler northwest flow will allow
highs to remain below normal, within the lower to middle 70s.

Thursday and Friday -

The previously mentioned upper ridge of high pressure is expected to
build east across the Great Lakes and Ohio Valley on Thursday
through Friday night, with a ridge axis passing across Indiana on
Friday Night. An associated area of strong surface high pressure
will also pass across our region. Forecast soundings show a very dry
column through this period indicative of ongoing subsidence. Thus
mostly sunny days and mostly clear nights will be expected. Again
southerly return flow does not begin until Friday Night. Thus temps
will remain below normal with highs in the middle 70s.

Saturday and Sunday -

The upper ridge and surface high are expected to exit east on
Saturday, allowing for southerly warm and moist gulf flow to
Indiana. Aloft, a deepening trough is expected to be found over the
plains states, providing southwest flow aloft and ejecting embedded
forcing toward central Indiana within the flow. Mid levels suggest
sufficient moisture available as a broad area of saturation is shown
to pass across the region. Timing at this point appears a bit
uncertain, thus ongoing pops through the period look reasonable.
Slightly warmer temperatures will be expected on Saturday as
southerly flow is predominate, but rain and a more westerly flow on
Sunday may result in cooler highs.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 637 PM EDT Sun May 26 2024

Impacts:

- More strong to severe storms possible with the biggest threats
  KHUF and KBMG

- SW winds will become W Memorial Day, in the wake of a cold
  front

- Winds gusting to around 20 knots at times and much higher in
  the strongest isolated convection, where 50+ knots is possible

- MVFR and briefly worse conditions possible in convection

- MVFR ceilings overnight and Memorial Day morning

Discussion:

Another round of strong to severe storms will arrive near and after
sunset. The strongest cells could see wind gusts in excess of 50
knots and large hail with the highest probabilities at KHUF and KBMG
but even higher probabilities southwest of all the terminals. MVFR
and briefly worse flying conditions will accompany the convection
and MVFR ceilings are also expected in the wake of the activity. A
cold front will move through Memorial Day morning with the rest of a
southwest to west shift in the winds.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

MESOSCALE...BRB
SHORT TERM...50
LONG TERM...Puma
AVIATION...MK
Hazardous weather outlook, May 26, 3:36 PM EDT, 6 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
336 PM EDT Sun May 26 2024

INZ021-028>031-035>049-051>057-060>065-067>072-271945-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
336 PM EDT Sun May 26 2024

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Thunderstorms are likely this evening and tonight, mainly across
southern Central Indiana.

Some storms may be severe with damaging winds being the primary
threat. Large hail and tornadoes are also possible.

Heavy rainfall could cause localized flooding.

Storm motion will generally be from the southwest or west at around
40 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Isolated thunderstorms are possible for parts of the area on Tuesday.
Thunderstorms are also possible on Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today and tonight.

&&

This product in graphical format...along with other weather...
hydrological and climate information...at:

http://www.weather.gov/erh/ghwo?wfo=ind
http://www.weather.gov/ind

In the hours before

Local storm report, May 26, 8:44 PM EDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
844 PM EDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Hail             3 E Vincennes           38.68N 87.46W
05/26/2024  E0.75 Inch       Knox               IN   Trained Spotter

&&

ELB
Special weather statement, May 26, 8:45 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
845 PM EDT Sun May 26 2024

INZ067>069-270115-
Daviess IN-Knox IN-Martin IN-
845 PM EDT Sun May 26 2024

...A strong thunderstorm will impact portions of southeastern Knox,
west central Martin and southern Daviess Counties through 915 PM
EDT...

At 845 PM EDT, Doppler radar was tracking a strong thunderstorm near
Petersburg, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Washington, Loogootee, Montgomery, Cannelburg, West Boggs Lake, and
Glendale Fishery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM EDT for southwestern
Indiana.

&&

LAT...LON 3857 8733 3877 8695 3861 8680 3853 8710
      3854 8711 3853 8712 3853 8714 3852 8714
      3852 8715 3855 8718 3855 8721 3854 8722
      3854 8725 3853 8726 3851 8729
TIME...MOT...LOC 0045Z 242DEG 37KT 3856 8722

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

GM
Special weather statement, May 26, 9:08 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
908 PM EDT Sun May 26 2024

INZ067>069-270145-
Daviess IN-Knox IN-Martin IN-
908 PM EDT Sun May 26 2024

...A strong thunderstorm will impact portions of central Knox,
northwestern Martin and central Daviess Counties through 945 PM
EDT...

At 908 PM EDT, Doppler radar was tracking a strong thunderstorm over
Washington, or 13 miles north of Petersburg, moving northeast at 35
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Washington, Odon, Wheatland, Plainville, Burns City, and West Boggs
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM EDT for southwestern
Indiana.

&&

LAT...LON 3867 8732 3890 8704 3890 8699 3877 8680
      3862 8719
TIME...MOT...LOC 0108Z 224DEG 23KT 3868 8720

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

GM
Special weather statement, May 26, 9:44 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
944 PM EDT Sun May 26 2024

INZ061-062-068>070-270215-
Daviess IN-Martin IN-Lawrence IN-Greene IN-Monroe IN-
944 PM EDT Sun May 26 2024

...A strong thunderstorm will impact portions of southwestern Monroe,
northern Martin, northwestern Lawrence, southeastern Greene and
northeastern Daviess Counties through 1015 PM EDT...

At 944 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Shoals, or 19 miles west of Bedford, moving northeast
at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Bedford, Odon, Oolitic, Crane, Williams, Avoca, Indian Springs,
Silverville, Owensburg, and Burns City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 200 AM EDT for southwestern
Indiana.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
south central and southwestern Indiana.

&&

LAT...LON 3869 8683 3881 8703 3907 8675 3892 8639
TIME...MOT...LOC 0144Z 231DEG 29KT 3883 8685

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

GM
Local storm report, May 26, 10:09 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1009 PM EDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     Tstm Wnd Dmg     Monroe City             38.61N 87.35W
05/26/2024                   Knox               IN   Amateur Radio

            Power out across city.

&&

ELB
Local storm report, May 26, 10:13 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1013 PM EDT Sun May 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     Tstm Wnd Dmg     Bruceville              38.76N 87.41W
05/26/2024                   Knox               IN   Emergency Mngr

            Tree fell on home, occupants trapped inside.

&&

ELB

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:10 PM EDTSpecial Weather StatementINDKnox35 min
May 26, 8:40 PM EDTSpecial Weather StatementINDKnox35 min
May 26, 8:45 PM EDTSpecial Weather StatementINDDaviess30 min
May 26, 9:08 PM EDTSpecial Weather StatementINDDaviess37 min
May 26, 9:30 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDaviess, Greene, Knox, Sullivan45 min
May 26, 9:44 PM EDTSpecial Weather StatementINDMartin31 min
May 26, 9:57 PM EDTTornado WarningINDDaviess, Knox33 min
May 26, 10:02 PM EDTAreal Flood AdvisoryINDDaviess, Greene, Lawrence, Martin3 hr
May 26, 10:12 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBrown, Clay, Daviess, Greene, Knox, Lawrence and 6 more48 min
May 26, 10:30 PM EDTAreal Flood AdvisoryINDGreene, Knox, Sullivan3 hr
May 26, 10:35 PM EDTAreal Flood AdvisoryINDGreene, Jackson, Lawrence, Martin, Monroe3 hr
May 26, 10:50 PM EDTSpecial Weather StatementINDMorgan25 min
May 26, 10:52 PM EDTSpecial Weather StatementINDOwen23 min
May 26, 10:59 PM EDTSpecial Weather StatementINDBrown, Monroe, Morgan16 min
May 26, 11:07 PM EDTSpecial Weather StatementINDDecatur23 min
May 26, 11:15 PM EDTSpecial Weather StatementINDMarion30 min
May 26, 11:16 PM EDTSpecial Weather StatementINDBartholomew, Decatur, Johnson, Shelby29 min
May 26, 11:25 PM EDTAreal Flood AdvisoryINDMonroe95 min
May 26, 11:33 PM EDTAreal Flood AdvisoryINDMarion117 min
May 26, 11:37 PM EDTSpecial Weather StatementINDRush8 min
May 27, 12:26 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike4 days
May 27, 12:26 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike62 hr
May 27, 12:26 PM EDTRiver Flood WarningINDDaviess, Greene, Knox3 days
May 27, 12:26 PM EDTRiver Flood WarningINDGibson, Knox3 days

Nearby

Tornado Warnings in Indiana, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.